# SDR ABXA9700006

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 332754
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOWERED LANDING GEAR AND GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  PERFORMED ABNORMAL PROCEDURES.  WHEN GEAR CYCLED UP, LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  LOWERED GEAR AND HAD 3 GEAR SAFE LIGHTS AND GEAR DOOR OPEN LIGHT ILLUMINATED.  CONTINUED ABNORMAL PROCEDURES AND LANDED.  REPLACED THE SHEARED RIVETS ON THE LEFT MAIN LANDING GEAR TORQUE TUBE AND DISASSEMBLED, CLEANED AND REASSEMBLED THE LEFT PUSH/PULL CABLES, OPS CHECKED GOOD IAW DC-9 SUPP MM 32-60-00.
